Charlotte Scott Centre for Algebra

School of Mathematics & Physics, University of Lincoln

papers of 2010

  • E. I. Khukhro, Fixed points of the complements of Frobenius groups of automorphisms, Siberian Math. J. 51 (2010), 552–556.

Leave a Reply

Fill in your details below or click an icon to log in: Logo

You are commenting using your account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.


This entry was posted on September 14, 2014 by in New publications.

Blog Stats

  • 39,930 hits


%d bloggers like this: